# SDR UPS99230636

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT VERTICAL MID SPAR FRETTING WHERE PANEL 9602 ATTACHES AT AFT END.  REPAIRED LT VERTICAL MID SPAR WITH SPLICE REPAIR IAW ERN 99-5888.
